# SDR USAA2010110192457

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 31,274 hours, 11,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53235114204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C11 - CORROSION ON SKIN CLEAT AT FORWARD CARGO FR 35.1, BETWEEN STR 42L TO 43L.  REPLACED SKIN CLEAT AT FORWARD CARGO FR 35.1, BETWEEN STR 42L TO 43L IAW TYPICAL REPAIR 53-21-01A.
